Research Repository

New Ostrowski type inequalities for co-ordinated s-convex functions in the second sense

Latif, MA and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) New Ostrowski type inequalities for co-ordinated s-convex functions in the second sense. Le Matematiche, 67 (1). pp. 57-72. ISSN 0373-3505

[img]
Preview
Text
940-Article Text-3425-1-10-20120514.pdf - Published Version
Available under License Creative Commons Attribution.

Download (161kB) | Preview
Item Type: Article
Uncontrolled Keywords: Co-ordinated s-convex function; Hermite-Hadamard type inequalities; Ostrowski in-equality
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 28 May 2020 23:40
Last Modified: 28 May 2020 23:40
URI: http://vuir.vu.edu.au/id/eprint/40509
DOI: https://doi.org/10.4418/2012.67.1.5
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar